alexa Late onset hepatitis and prolonged deterioration in hepatic function associated with nevirapine therapy.
Microbiology

Microbiology

Journal of Antivirals & Antiretrovirals

Author(s): Clarke S, Harrington P, Condon C, Kelleher D, Smith OP,

Abstract Share this page

Abstract The aetiology of hepatic dysfunction in patients with HIV infection is multifactorial. Re-activation of hepatitis C infection, drug toxicity, and opportunistic infections are all potential causes. Nevirapine (NVP) is a non-nucleoside reverse transcriptase inhibitor used as part of combination antiretroviral therapy for the treatment of HIV infection. It is associated with a significant incidence of hepatotoxicity, usually occurring in the initial month of therapy. We report the case of a 49-year-old man who developed NVP-induced prolonged hepatotoxicity 5 months after commencing antiretroviral therapy.
This article was published in Int J STD AIDS and referenced in Journal of Antivirals & Antiretrovirals

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords